Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 199, NWS Tulsa, OK

April 25, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2011, 2:19 PM CDT for 4 counties in Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 2:19 PM CDT (19:19 UTC)
Expired
Apr 25, 2011, 3:00 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 2:30 PM CDTTSTM WND DMG7 N Enterprise, OKLARGE LIMBS BROKEN FROM TREES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WUUS54 KTSA 251919
SVRTSA
OKC061-091-101-121-252000-
/O.NEW.KTSA.SV.W.0199.110425T1919Z-110425T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 300 PM CDT

* AT 218 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  ENTERPRISE...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ENTERPRISE...WHITEFIELD...BRIARTOWN...PORUM AND WEBBERS FALLS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 278 AND 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3556 9518 3537 9498 3511 9551 3521 9565
TIME...MOT...LOC 1919Z 233DEG 39KT 3521 9549

$$
3 follow-up statements
882 
WWUS54 KTSA 251938
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT MON APR 25 2011

OKC121-251948-
/O.CAN.KTSA.SV.W.0199.000000T0000Z-110425T2000Z/
PITTSBURG OK-
238 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

LAT...LON 3556 9518 3537 9498 3522 9537 3532 9547
TIME...MOT...LOC 1938Z 232DEG 43KT 3536 9529

$$

OKC061-091-101-252000-
/O.CON.KTSA.SV.W.0199.000000T0000Z-110425T2000Z/
MUSKOGEE OK-MCINTOSH OK-HASKELL OK-
238 PM CDT MON APR 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN HASKELL...EASTERN MCINTOSH AND SOUTHEASTERN MUSKOGEE
COUNTIES...

AT 236 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORUM...MOVING
NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PORUM AND
WEBBERS FALLS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 279 AND 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3556 9518 3537 9498 3522 9537 3532 9547
TIME...MOT...LOC 1938Z 232DEG 43KT 3536 9529

$$
594 
WWUS54 KTSA 251952
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 PM CDT MON APR 25 2011

OKC061-091-101-252000-
/O.CON.KTSA.SV.W.0199.000000T0000Z-110425T2000Z/
MUSKOGEE OK-MCINTOSH OK-HASKELL OK-
252 PM CDT MON APR 25 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN HASKELL...EASTERN MCINTOSH AND SOUTHEASTERN MUSKOGEE
COUNTIES...

AT 249 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEBBERS
FALLS...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS
FALLS.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 279 AND 287.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3556 9518 3537 9498 3522 9537 3532 9546
TIME...MOT...LOC 1953Z 232DEG 43KT 3547 9512

$$
004 
WWUS54 KTSA 251959
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT MON APR 25 2011

OKC061-091-101-252009-
/O.EXP.KTSA.SV.W.0199.000000T0000Z-110425T2000Z/
MUSKOGEE OK-MCINTOSH OK-HASKELL OK-
259 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HASKELL...EASTERN
MCINTOSH AND SOUTHEASTERN MUSKOGEE COUNTIES EXPIRES AT 300 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3556 9518 3537 9498 3522 9537 3532 9546
TIME...MOT...LOC 1959Z 232DEG 43KT 3551 9505

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:48 AM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Apr 25, 11:48 AM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT MON APR 25 2011

.UPDATE...

FORECAST WAS UPDATED TO INSERT TORNADO WATCH AND TO TWEAK POPS A
BIT BASED ON LATEST TRENDS. SEE DISCUSSION BELOW.

&&

.DISCUSSION...

CURRENT SURFACE ANALYSIS HAS A SURFACE LOW OVER I-35 IN SOUTH
CENTRAL OK NEAR THE RED RIVER. A WARM FRONT EXTENDS NE FROM THE
LOW TO JUST SOUTH OF THE I-40 CORRIDOR AND THEN BENDS BACK TO THE
SOUTHEAST INTO SW AR...WHERE OUTFLOW FROM AN EARLY MORNING MCS IS
HOLDING BACK NORTHWARD MOVEMENT OF THE FRONT. STORMS ARE FORMING
ALONG AND NORTH OF THE FRONT FROM NEAR OKMULGEE INTO NW ARK. THESE
STORMS ARE TRAINING OVER AREAS THAT ARE SATURATED...AND WHERE
RIVERS AND STREAMS ARE AT RECORD LEVELS.

ALONG AND SOUTH OF THE WARM FRONT...CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SUPERCELLS AND TORNADOES...WITH UPPER 60S TO
NEAR 70 DEWPOINTS NOW NORTH OF THE RED RIVER. WITH STORMS ALREADY
INCREASING IN COVERAGE...A TORNADO WATCH WAS NEEDED FOR MUCH OF SE
OK AND W CNTRL AR.

PRECIP COVERAGE WILL BE SLIGHTLY LESS TO THE NORTHWEST OF THE MAIN
LINE OF CONVECTION...SO POPS WERE TRENDED DOWN SLIGHTLY MAINLY TO
THE WEST AND NORTH OF TULSA.

LACY

&&

.PREV DISCUSSION... /ISSUED 605 AM CDT MON APR 25 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
IFR TO MVFR CONDITIONS WILL BE COMMON ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH THE VALID PERIOD. ALL AREA
TAF SITES HAVE THE POTENTIAL TO BE AFFECTED BY THUNDERSTORMS
INTO THIS EVENING AS A FRONTAL BOUNDARY WAFFLES BACK AND FORTH
ACROSS THE AREA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
PLAINS.

PREV DISCUSSION... /ISSUED 400 AM CDT MON APR 25 2011/

DISCUSSION...
CONVECTION CONTINUES TO BLOSSOM OVER THE PAST HOUR IN VICINITY OF
AN ELEVATED FRONTAL ZONE LIFTING NORTHWARD ACROSS NORTHEAST
OKLAHOMA. ELEVATED INSTABILITIES WILL CONTINUE TO SUPPORT A RISK
OF LARGE HAIL...WHILE PERIODS OF HEAVY RAIN WILL CONTINUE AND ONLY
WORSEN ANY ONGOING FLOODING. THE FLASH FLOOD WATCH HAS BEEN
EXPANDED ALONG THE AXIS OF OBSERVED HEAVIEST RAINS GIVEN THE
EXPECTED COVERAGE OF THUNDERSTORMS TODAY. THE EXPECTED SCENARIO IS
FOR STORMS TO CONTINUE TO INCREASE IN COVERAGE THIS
MORNING...PRIMARILY OVER THE NORTHERN HALF OF THE FORECAST AREA
WHILE STORMS ONGOING ACROSS NORTHEAST TEXAS SPREAD INTO SOUTHERN
AREA. THE SURFACE WARM FRONT WILL ATTEMPT TO WORK NORTHWARD LATER
THIS MORNING AS STRONG FORCING OVERSPREADS THE REGION AND THE
LOCATION OF THIS FRONTAL ZONE WILL BE KEY IN MARKING THE AREAS
MOST LIKELY FOR SIGNIFICANT SEVERE WEATHER. EXPECTATIONS ARE THAT
FRONT WILL STRUGGLE TO MAKE IT FURTHER THAN THE INTERSTATE 44
CORRIDOR...WITH THE TERRAIN OF NORTHWEST ARKANSAS ALSO CAUSING
ISSUES IN DEFINING THE FRONTAL ZONE. LOCATIONS SOUTHEAST OF THE
WARM FRONT WILL ATTAIN HIGHER INSTABILITIES AND PROVIDE A CORRIDOR
FOR SUPERCELLS ORIGINATING OVER NORTH TEXAS LATER THIS MORNING.
ONCE THESE STORMS DEVELOP AND SPREAD NORTHEASTWARD THEY WILL
PRODUCE ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES. IN
ADDITION...LOCATIONS THAT ARE EXPERIENCING SEVERE FLOODING WILL BE
PRONE TO A RAPID ONSET OF WORSENING CONDITIONS AS THE HEAVIER
RAINS DEVELOP.

THE COLD FRONT WITH THIS WAVE WILL PASS THROUGH THE AREA BY MID
EVENING ENDING THE SEVERE WEATHER THREAT. THIS FRONT WILL MAKE A
PUSH INTO NORTH TEXAS BEFORE STALLING...AND WORKING NORTHWARD ON
TUESDAY AS ANOTHER STRONG WAVE MOVES INTO THE PLAINS. HOW FAR
NORTH THE WARM FRONT MAKES IT ON TUESDAY WILL MARK THE NORTHERN
PERIPHERY OF THE DEVELOPING WEATHER EVENT WHICH WILL COMMENCE
TUESDAY EVENING...AND SPREAD EASTWARD TUESDAY NIGHT AND WEDNESDAY.
THIS EVENT HAS POTENTIAL TO PRODUCE EXTREMELY VIOLENT
WEATHER...AND WHILE THE WORST WILL BE EAST AND SOUTH OF OUR
FORECAST AREA...INTERESTS ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS SHOULD MONITOR THIS FORECAST CAREFULLY.

SEASONABLY COOL WEATHER EXPECTED WEDNESDAY WITH WARMER AND DRY
WEATHER THURSDAY AND FRIDAY. THE NEXT FRONT ARRIVES SATURDAY AND
SATURDAY NIGHT WITH A CHANCE OF STORMS...AND LIKELY A SEVERE
WEATHER RISK PENDING THE DEGREE OF MOISTURE RETURN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  50  68  49 /  80  30  10  50
FSM   77  56  74  55 / 100  50  10  70
MLC   78  54  72  51 /  80  30  10  60
BVO   68  48  66  45 /  80  30  10  50
FYV   74  52  68  49 / 100  50  10  60
BYV   73  52  67  48 / 100  50  10  60
MKO   75  52  69  51 /  90  30  10  70
MIO   71  50  66  46 /  90  50  10  40
F10   75  51  69  50 /  70  30  10  60
HHW   80  57  78  54 /  80  30  20  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...30
Hazardous weather outlook, Apr 25, 1:48 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT MON APR 25 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
147 PM CDT MON APR 25 2011

...SIGNIFICANT SEVERE WEATHER AND MAJOR TO CATASTROPHIC FLOODING
TO CONTINUE THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST...EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST...EAST CENTRAL OKLAHOMA AND
				WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...NORTHEAST...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

 	AREA AT GREATEST RISK...EAST OF I-44 AND NORTH OF I-40.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

AN UPPER LEVEL STORM SYSTEM IS MOVING INTO THE PLAINS TODAY...AND
IS COMBINING WITH PLENTIFUL MOISTURE AND INSTABILITY TO GENERATE
WIDESPREAD HEAVY RAIN PRODUCING SHOWERS AND THUNDERSTORMS OVER THE
REGION TODAY. WITH STRONG WIND SHEAR ALSO PRESENT...SOME STORMS
MAY BECOME SEVERE WITH VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES.
THE AREA WITH GREATEST RISK OF SEVERE STORMS WILL BE ALONG AND
SOUTH OF I-40. A COLD FRONT IS EXPECTED TO SWEEP EAST ACROSS THE
REGION BY THIS EVENING...AND A BROKEN LINE OF STORMS MAY FORM
ALONG THE FRONT AS WELL WITH A RISK OF DAMAGING WINDS AND HAIL.

MORE RAIN IS FALLING OVER AREAS THAT HAVE BEEN HIT HARD BY
FLOODING RAINS THAT OCCURRED OVER THE WEEKEND. THE HARDEST HIT
AREAS ARE EAST OF I-44 AND NORTH OF I-40. RAINFALL TOTALS IN
NORTHWEST ARKANSAS HAVE EXCEEDED 10 INCHES...WHILE SOME PLACES IN
NORTHEAST OKLAHOMA HAVE RECEIVED MORE THAN 8 INCHES...AND ANOTHER
INCH OR TWO OF RAIN IS EXPECTED TODAY. THIS HAS CAUSED AREA RIVERS
AND STREAMS TO REACH RECORD FLOOD LEVELS IN SOME PLACES. MAJOR TO
CATASTROPHIC FLOODING MAY BE ONGOING OR DEVELOPING AS MORE HEAVY
RAIN FALLS TODAY.

WIND GUSTS MAY REACH NEAR 25 MPH TODAY AS A LOW PRESSURE SYSTEM
LIFTS NORTHEAST ACROSS OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

A COLD FRONT WHICH WILL SWEEP ACROSS THE REGION THIS EVENING WILL
EVENTUALLY STALL AND RETURN BACK INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND
NORTH OF THIS BOUNDARY ACROSS FAR EASTERN OKLAHOMA...WEST CENTRAL
AND NORTHWEST ARKANSAS. THESE STORMS WILL BE CAPABLE OF PRODUCING
VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

ANOTHER STORM SYSTEM IS EXPECTED TO MOVE ACROSS THE PLAINS TUESDAY
NIGHT INTO WEDNESDAY...BRINGING ANOTHER ROUND OF
THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. ANY ADDITIONAL RAIN
THAT FALLS OVER PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS WILL ONLY EXACERBATE THE ONGOING FLOODING SITUATION. THE
STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND...DEPENDING ON
THE TRACK OF THE SURFACE LOW AND WARM FRONT...TORNADOES OVER
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

ANOTHER COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS OVER THE
WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

EMERGENCY RESPONDERS MUST PREPARE FOR IMPACTS STEMMING FROM THE
MAJOR TO CATASTROPHIC FLOODING...AS WELL AS FROM ROUND AFTER ROUND
OF SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 25, 1:37 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT MON APR 25 2011

OKZ070-071-251930-
MCINTOSH OK-MUSKOGEE OK-
137 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER VIVIAN...
MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CHECOTAH...VIVIAN...STIDHAM...ONAPA...PIERCE...
RENTIESVILLE...MUSKOGEE...OKTAHA...KEEFETON...SUMMIT AND BRAGGS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3582 9534 3582 9532 3565 9512 3563 9513
      3522 9568 3537 9582
TIME...MOT...LOC 1838Z 226DEG 40KT 3535 9565
Special weather statement, Apr 25, 1:38 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 PM CDT MON APR 25 2011

OKZ070-071-251915-
MCINTOSH OK-MUSKOGEE OK-
138 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 138 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF VIVIAN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUFAULA...CHECOTAH...VIVIAN...
STIDHAM...ONAPA...PIERCE...RENTIESVILLE...OKTAHA...KEEFETON AND
SUMMIT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3575 9540 3563 9516 3523 9563 3533 9582
TIME...MOT...LOC 1838Z 220DEG 41KT 3537 9565
Special weather statement, Apr 25, 1:50 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT MON APR 25 2011

ARZ010-251930-
WASHINGTON AR-
150 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     WASHINGTON

AT 150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF ODELL...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HICKS...SHADY GROVE...ODELL...WALNUT
GROVE...TUTTLE...MAYFIELD...HARMON...FAYETTEVILLE...SPRINGDALE...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...ARNETT...CANEHILL...DURHAM...SULPHUR
CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...VINEY GROVE...
WEDINGTON...SAVOY...GOSHEN...WHEELER...JOHNSON...SONORA...
TONTITOWN...ELM SPRINGS AND OAK GROVE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3584 9394 3582 9396 3576 9439 3576 9449
      3603 9452 3610 9441 3610 9440 3612 9439
      3615 9434 3621 9426 3620 9394
TIME...MOT...LOC 1850Z 235DEG 32KT 3582 9441
Special weather statement, Apr 25, 1:58 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT MON APR 25 2011

OKZ071-251930-
MCINTOSH OK-
158 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 158 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
VIVIAN...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUFAULA...CHECOTAH...RAIFORD...
VIVIAN...STIDHAM...ONAPA AND RENTIESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3556 9557 3556 9536 3548 9534 3523 9565
      3528 9583
TIME...MOT...LOC 1858Z 220DEG 32KT 3531 9566
Special weather statement, Apr 25, 2:10 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 PM CDT MON APR 25 2011

OKZ057-251945-
CRAIG OK-
210 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CRAIG

AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WHITE OAK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...WHITE OAK...PYRAMID CORNERS
AND BLUEJACKET.

LAT...LON 3667 9501 3660 9533 3660 9542 3670 9543
      3688 9510
TIME...MOT...LOC 1911Z 239DEG 35KT 3665 9536
Special weather statement, Apr 25, 2:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT MON APR 25 2011

OKZ057-251945-
CRAIG OK-
211 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL CRAIG

AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
WHITE OAK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VINITA...WHITE OAK...PYRAMID CORNERS
AND BLUEJACKET.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3667 9501 3660 9533 3660 9542 3670 9543
      3688 9510
TIME...MOT...LOC 1911Z 239DEG 35KT 3665 9536

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore44 min
Apr 24, 7:09 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington36 min
Apr 24, 7:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers24 min
Apr 24, 7:19 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer30 min
Apr 24, 7:28 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington47 min
Apr 24, 7:40 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningTSALeFlore27 min
Apr 24, 7:46 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington44 min
Apr 24, 7:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore33 min
Apr 24, 8:04 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee26 min
Apr 24, 8:27 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore63 min
Apr 24, 8:45 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Apr 24, 8:51 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more5 hr
Apr 24, 8:57 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore48 min
Apr 24, 9:00 PM CDTSpecial Weather StatementTSACreek30 min
Apr 24, 9:18 PM CDTRiver Flood WarningTSASequoyah13 hr
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha33 min
Apr 24, 9:33 PM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 24, 9:38 PM CDTSevere Thunderstorm WarningTSALeFlore35 min
Apr 24, 9:41 PM CDTSpecial Weather StatementTSACreek34 min
Apr 24, 9:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers47 min
Apr 24, 9:44 PM CDTSpecial Weather StatementTSARogers31 min
Apr 24, 10:09 PM CDTSpecial Weather StatementTSACherokee36 min
Apr 24, 10:10 PM CDTSpecial Weather StatementTSAHaskell35 min
Apr 24, 10:18 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee27 min
Apr 24, 10:25 PM CDTSpecial Weather StatementTSAChoctaw50 min
Apr 24, 10:42 PM CDTSpecial Weather StatementTSASequoyah48 min
Apr 24, 10:50 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington25 min
Apr 24, 11:12 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington48 min
Apr 24, 11:54 PM CDTSpecial Weather StatementTSACraig36 min
Apr 25, 12:05 AM CDTFlash Flood WarningTSADelaware, Mayes, Rogers, Wagoner115 min
Apr 25, 12:08 AM CDTAreal Flood WarningTSACreek, Tulsa8 hr
Apr 25, 12:25 AM CDTSpecial Weather StatementTSARogers35 min
Apr 25, 12:34 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers26 min
Apr 25, 12:54 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 25, 1:42 AM CDTSpecial Weather StatementTSAMayes33 min
Apr 25, 1:52 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 25, 2:00 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner6 hr
Apr 25, 2:11 AM CDTSpecial Weather StatementTSAOsage34 min
Apr 25, 2:44 AM CDTRiver Flood WarningTSAOkmulgee5 days
Apr 25, 3:02 AM CDTRiver Flood WarningTSACreek21 hr
Apr 25, 3:19 AM CDTRiver Flood WarningTSAOttawa3 days
Apr 25, 3:19 AM CDTRiver Flood WarningTSALeFlore4 days
Apr 25, 3:38 AM CDTSpecial Weather StatementTSATulsa37 min
Apr 25, 4:05 AM CDTSpecial Weather StatementTSAOsage40 min
Apr 25, 4:09 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha66 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha36 min
Apr 25, 4:49 AM CDTFlash Flood WarningTSAOsage4 hr
Apr 25, 5:13 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha77 min
Apr 25, 6:35 AM CDTSevere Thunderstorm WarningTSALeFlore25 min
Apr 25, 7:44 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa, Washington4 hr
Apr 25, 8:04 AM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more8 hr
Apr 25, 8:33 AM CDTAreal Flood WarningTSACherokee, Craig, Delaware, Mayes, Wagoner8 hr
Apr 25, 9:31 AM CDTSpecial Weather StatementTSAHaskell29 min
Apr 25, 9:37 AM CDTSpecial Weather StatementTSASequoyah23 min
Apr 25, 9:49 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah41 min
Apr 25, 10:43 AM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 25, 10:49 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more3 hr
Apr 25, 10:52 AM CDTSevere Thunderstorm WarningTSAMcIntosh38 min
Apr 25, 10:57 AM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 25, 11:38 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Apr 25, 11:39 AM CDTSpecial Weather StatementTSAMcCurtain51 min
Apr 25, 11:50 AM CDTFlash Flood WarningTSALeFlore, Sequoyah6 hr
Apr 25, 12:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 25, 12:06 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Apr 25, 12:21 PM CDTRiver Flood WarningTSASequoyah33 hr
Apr 25, 12:33 PM CDTSpecial Weather StatementTSARogers42 min
Apr 25, 12:38 PM CDTSevere Thunderstorm WarningTSARogers, Wagoner19 min
Apr 25, 12:49 PM CDTSpecial Weather StatementTSAMcIntosh26 min
Apr 25, 12:55 PM CDTSpecial Weather StatementTSADelaware35 min
Apr 25, 1:05 PM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more6 hr
Apr 25, 1:37 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee53 min
Apr 25, 1:38 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee37 min
Apr 25, 1:58 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 25, 2:10 PM CDTSpecial Weather StatementTSACraig35 min
Apr 25, 2:11 PM CDTSpecial Weather StatementTSACraig34 min
Apr 25, 2:31 PM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
Apr 25, 2:43 PM CDTRiver Flood WarningTSAOttawa41 hr
Apr 25, 2:50 PM CDTSevere Thunderstorm WarningTSAPittsburg40 min
Apr 25, 3:18 PM CDTSpecial Weather StatementTSAHaskell, Latimer42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.